# SDR DALA2025040102440

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 87,008 hours, 23,179 cycles
- Engine: Pwa PW2037
- Engine time: 60,705 hours, 23,486 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Part number: 734285C
- Part serial: 0883
- Condition: Faulty
- Location: Zone 100
- Part time: 28,324 hours, 9,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6806 -DIV/DE- TO PHX DUE TO RIGHT GEN INOP WITH APU ON MEL. CORRECTIVE ACTION: R/R BPCU AND IDG.
